# SDR UPS04241971

- Difficulty date: February 12, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  X-RAY INSPECTION OF RIGHT ELEVATOR SHOWS 2 CRACK INDICATIONS ON BEADED SKIN, PREVIOUSLY STOP DRILLED ON PANEL ELEVATOR STA 136.5 TO 173.21.  REPAIR CARRIED OUT IAW SRM 51-30-02, 55-20-3, 51-40-5, 55-20-3, 51-30 -026, 51-10-02 & DRG 65-25638.
